# SDR SIMA20190527001

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 7,748 hours, 5,241 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA2068
- Condition: Depleted
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPS REPORTS L2 SLIDE DEPLOYED. C/A-INSTALLED SERVICEABLE AFT PAX EMERGENCY EVACUATION SLIDE ASSEMBLY IAW AMM 25-65-01. REMOVED AND REPLACED AFT PASSENGER DOOR PNEUMATIC ASSY DIAPHRAGM AND SHEAR PIN IAW 52-12-53. LEAK CK GOOD.
